# SDR CA010508006

- Difficulty date: April 20, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Cessna 210R
- Aircraft time: 9,724 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: C611503104RX
- Condition: Failed
- Location: Electrical
- Part time: 4 cycles
- Component: Dc Generator, Ford
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED 1 ALTERNATOR OFF LINE LIGHT CAME ON IN FLIGHT. FURTHER INVESTIGATION WHEN AIRCRAFT RETURNED TO BASE, REVEALED THAT THE PULLY/FAN AND RETAINING NUT HAD SEPARATED FROM THE ALTERNATOR.
